MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES, MURPHY EYE; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES, MURPHY EYE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/065
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a leak from the welded joint between the cuff and the upper tube.The event occurred during patient use, and there was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
One used sample was received for evaluation for the complaint that there was a leak from the welded joint between the cuff and the upper tube.The lot history was reviewed, and no relevant nonconformities were identified that may have contributed to the reported complaint.As received no damage or anomalies were observed.In attempts to replicate clinical use the tracheal tube was inflated using an icu medical provided syringe.It was observed that the cuff inflated however it deflated.The complaint of leakage can be confirmed.The probable cause is due to a welding error during manufacturing.

Brand Name
PORTEX ENDOTRACHEAL TUBES, MURPHY EYE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23687069
Report Number3012307300-2025-13013
Device Sequence Number9365490
Product Code BTR
UDI-Device Identifier15019315022319
UDI-Public(01)15019315022319(17)291128(10)6058723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/065
Device Lot Number6058723
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown